# SDR CALA2025021900382

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A62505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-5700-3-0633)  L/H WING TRAILING EDGE, THE TAB ON THE DEFLECTION FITTING HAS A CRACK INDICATION APPROX WS 278.5. ACCOMPLISHED SRM REPAIR OF L/H WING T/E UPPER TAB ON DEFLECTION CONTROL RIB AT WS 278.5 PER B737-800 SRM 57-51-02-2R-3 REPAIR 3.
